Orsatti, Adalberto
Su di un problema di T. Szele e J. Szendrei
Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 1 , p. 171-175
Zbl 0138.02603 | MR 220828
URL stable : http://www.numdam.org/item?id=RSMUP_1965__35_1_171_0

Bibliographie

[1] Corner A.L.S.: Every countable reduced torsion-free ring is an endomorphism ring. Proc. London Math. Soc. (3) 13 (1963). 687-710. MR 153743 | Zbl 0116.02403

[2] Dubreil P.: Algèbre. Gauthier-Villars. Paris. 1954. MR 64746

[3] Fuchs. L.: Abelian Groups. Pergamon Press. 1960. MR 111783 | Zbl 0100.02803

[4] Redei L.: Algebra. Akademische Verlagsgesellschaft. Leipzig. 1959. MR 106151 | Zbl 0092.02901

[5] Szele T., Szendrei J.: On abelian groups with commutative endophism ring. Acta Math. Acad. Sci. Hung. 2 (1951). 309-324. MR 51835 | Zbl 0044.25404